# SDR FDEA201105251986

- Difficulty date: May 25, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 67,543 hours, 14,855 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

LEVELING AT FL 250 RECEIVED LEVEL 3, ENG NR 2, FIRE INDICATION.  COMPLETED PHASE 1   PROCEDURES, DUMPED FUEL AND RETURN TO DEPARTURE.  R & R LWR TURB LOOP A RESPONDER IAW MM 26-11-03-4.  FINAL CLOSED.
